Hello i experienced my first panic attack about 3 months ago everything went down hill from there i cant drive alone i cant do anything. get anxious very easily and sometimes they go into panic attacks my doctor first prescribed me alprozolam .25 but it was only a bandaid.. now im a little sad that i cant drive and do anything alone . so he put me on wellbutrin and .05 of alprozolam im scared to start taking the wellbutrin i have never taken a anti depressent.. ugh please help
Hi. I have suffered from anxiety for years even to the point of agoraphobia. Been on more medications than I can even write down. I've been taking Wellbutrin for a few years and never once did I have a complaint or I'll side effect. Even having anxiety about starting new meds. I'm usually on quite a combination but never a reaction. There are a lot I cannot take. So, just speaking from my own life experience I support it and I believe it helps me.
I took Wellbutrin many years ago when it first came out to quit smoking. I can tell you that 2 weeks after it hit the therapeutic blood level I became extremely agitated. My son looked at me and said just start smoking again. I have since meant others who have an allergy to wellbutrin who have expressed very similar adverse reactions to this medication. It is based on chemical factors in your brain. I would most certainly not recommend taking this medication with any other combination of medication. Physicians tend to prescribe anti psychotics like they are harmless to the general population. They are not. Anxiety attacks are very normal but are manageable. Combining medications it not good. People around you will notice your change in behavior before you do. Please be cautious. A pill is not for every ill. Finding triggers for your anxiety and coping mechanisms will help deal with problem. A pill will only mask it not to mention could cause irreversible damage. Your brain synapses are not something you want to mess with. This is just an opinion but over the years I have found many that have had the same problems. This drug also gave me very bad dreams.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jan 2012 • 8 answers
Posted 3 Jul 2014 • 3 answers
Posted 21 Feb 2015 • 3 answers
Posted 15 Jan 2016 • 6 answers
Posted 17 Jun 2016 • 1 answer